# SDR C77A20140127001

- Difficulty date: January 25, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N636CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 14,711 hours, 8,337 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 10012463
- Part serial: 2006120275
- Condition: Intermittent
- Location: Bleed Air Sys
- Part time: 15,951 hours, 9,177 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 OVER PRESS A I WING FAIL MSG AFTER TAKE-OFF, RESULTING IN AIR RETURN.  REPLACED NR 2 NAPRSOV.
